# SDR RAIA00301016

- Difficulty date: January 16, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,702 hours, 16,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - EMERGENCY ESCAPE PATH LIGHTS OUT AT ROWS 8, 9, AND 10.  RE-SECURED CONNECTOR AT EMERGENCY PATH LIGHT STRIP, OPS CHECK OK.
